# SDR CA150518010

- Difficulty date: April 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) EEC REVERSION, TWO EVENTS REPORTED, THE FIRST EVENT WAS ON APRIL 21 & SECOND EVENT ON APR 25.  THE SAME CRM CASE WAS USED.  ON A COMMERCIAL FLIGHT WITH 2 CREW ON BOARD & PAXS, DURING CLIMB AT FL115, PILOT NOTICED ENG CONTROL FAULTS LIGHT & ENG ROLLED BACK MORE THAN 30% N1 & 20% N2.  PILOT SWITCHED TO MANUAL MODE & DIVERTED.  SERVICE CENTER DOWNLOADED ENG DATA FOR REVIEW.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
